Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What is the cause of severe headache and vomiting?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Hi Doctor, Some i get very severe head ache and i feel like vomiting.After vomiting i feel bit ok but this time from past three days i am getting continous headache in the morning i tried to vomit with water lot of flum is coming and some times i observed the flum is in red which i am scared about.I have spets but due to some reasons one day i did not used it as i forgot so complete one day with out spects and lens is this is the reason i want to know the reason so that i can avoid and may the winter reason i dont no.once i used dart tablete also.But it is same after the next day.
Posted Sat, 11 Jan 2014 in Headache and Migraines
Answered by Dr. Sudhir Kumar 43 minutes later
Brief Answer: My reply is below. Detailed Answer: Hi Ms XXXXXXX Thank you for posting your query. First of all, I would like to reassure you that there is no need to worry, as your problems can be treated well with medications. The most likely cause of your headaches is migraine. You may take rizatriptan tablets for relief of headaches. In addition, you also need to start preventive medications, so that the frequency and severity of headaches can be reduced. Regarding the red phlegm, it could be minor throat infection. If it repeats, please consult a physician for evaluation. Not using spectacles for one day is not the cause for your headaches. I hope my reply has helped you. I would be pleased to answer, if you have any follow up queries or if you require any further information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, For DIRECT QUERY to me: My blog:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor